본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

IEEE transactions on antennas and propagation v.65 no.1, 2017년, pp.353 - 358   SCI SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

$Q$ Bounds for Planar and Ellipsoidal Antennas

Thal, Herbert L.
  • 초록  

    The procedure for numerically deriving equivalent circuits for the six lowest-order modes of arbitrarily shaped, electrically small antennas is reviewed. Element values and the effective radius are tabulated for thin prisms, spheroids, and ellipsoids with a wide range of aspect ratios. A self-consistency test for the elements is defined and applied. These circuits allow calculation of the internal and external electric and magnetic reactive energies and thus establish lower bounds for Q of antennas with these shapes as a function of their electrical radius, ka. Electromagnetic simulations on a family of meander dipoles and a planar loop provide Q values that are compared with the bounds over a range of ka up to one.


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기